Theory of sonic-Langmur solitons

Varma, Ram K. ; Nagesha Rao, N. (1980) Theory of sonic-Langmur solitons Physics Letters A, 79 (4). pp. 311-314. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


A general, self-consistent treatment for the problem of sonic-Langmuir solitons has been presented. A method is developed to solve the coupled set of nonlinear equations which allows the system to be solved to any arbitrary degree of ion nonlinearity consistent with the nonlinearities retained in the Langmuir field and for any value of the Mach number. A new class of solutions are found for the intermediate value of the Mach number. Smooth transition from single-hump solution to the double-hump solution is shown to exist with respect to the Mach number.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:58361
Deposited On:31 Aug 2011 06:22
Last Modified:31 Aug 2011 06:22

Repository Staff Only: item control page